Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Variation for singular integrals on Lipschitz graphs: $ L^p$ and endpoint estimates


Author: Albert Mas
Journal: Trans. Amer. Math. Soc. 365 (2013), 5759-5781
MSC (2010): Primary 42B20, 42B25
Published electronically: June 6, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ 1\leq n<d$ be integers and let $ \mu $ denote the $ n$-dimensional Hausdorff measure restricted to an $ n$-dimensional Lipschitz graph in $ \mathbb{R}^d$ with slope strictly less than $ 1$. For $ \rho >2$, we prove that the $ \rho $-variation and oscillation for Calderón-Zygmund singular integrals with odd kernel are bounded operators in $ L^{p}(\mu )$ for $ 1<p<\infty $, from $ L^1(\mu )$ to $ L^{1,\infty }(\mu )$, and from $ L^\infty (\mu )$ to $ BMO(\mu )$. Concerning the first endpoint estimate, we actually show that such operators are bounded from the space of finite complex Radon measures in $ \mathbb{R}^d$ to $ L^{1,\infty }(\mu )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B20, 42B25


Additional Information

Albert Mas
Affiliation: Departamento de Matemáticas, Universidad del País Vasco, 48080 Bilbao, Spain
Email: amasblesa@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05815-1
PII: S 0002-9947(2013)05815-1
Keywords: $\rho$-variation and oscillation, Calder\'on-Zygmund singular integrals.
Received by editor(s): September 22, 2011
Published electronically: June 6, 2013
Additional Notes: The author was partially supported by grants AP2006-02416 (FPU program, Spain), MTM2010-16232 (Spain), and 2009SGR-000420 (Generalitat de Catalunya, Spain).
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.